staple
With cedram.org

Search the site

Table of contents for this issue | Previous article | Next article
Michael Welter
Interpolation of entire functions on regular sparse sets and $q$-Taylor series
Journal de théorie des nombres de Bordeaux, 17 no. 1 (2005), p. 397-404, doi: 10.5802/jtnb.497
Article PDF | Reviews MR 2152231 | Zbl 1079.30032

Résumé - Abstract

We give a pure complex variable proof of a theorem by Ismail and Stanton and apply this result in the field of integer-valued entire functions. Our proof rests on a very general interpolation result for entire functions.

Bibliography

[1] J.-P. Bézivin, Sur les points où une fonction analytique prend des valeurs entières. Ann. Inst. Fourier 40 (1990), 785–809. Cedram |  MR 1096591 |  Zbl 0719.30022
[2] J.-P. Bézivin, Fonctions entières prenant des valeurs entières ainsi que ses dérivées sur des suites recurrentes binaires. Manuscripta math. 70 (1991), 325–338. Article |  MR 1089068 |  Zbl 0733.30022
[3] P. Bundschuh, Arithmetische Eigenschaften ganzer Funktionen mehrerer Variablen. J. reine angew. Math. 313 (1980), 116–132. Article |  MR 552466 |  Zbl 0411.10009
[4] M. E. H. Ismail, D. Stanton, $q$-Taylor theorems, polynomial expansions, and interpolation of entire functions. Journal of Approximation Theory 123 (2003), 125–146.  MR 1985020 |  Zbl 1035.30025
[5] S. Lang, Algebra. 3rd edition, Addison-Wesley (1993).  MR 197234 |  Zbl 0848.13001
[6] M. Welter, Ensembles régulièrement lacunaires d’entiers et fonctions entières arithmétiques. J. Number Th. 109 (2004), 163–181.  MR 2098482 |  Zbl 1068.30020